Announcement

Collapse
No announcement yet.

Bowel program problem

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Bowel program problem

    I’ve been on basically the same bowel program since my injury in 1983, but I’ve been having problems for the last few months. I get a suppository every third morning and have a good BM. Later in the day I’ll have another BM usually with looser stool. This doesn’t really happen on the other days. The first thought would be that I didn’t finish going in the morning, but I’m pretty sure that’s not it. Does anyone know of another cause it could be? It’s very frustrating.

    #2
    I recommend bp every other day or daily. CWO
    The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

    Comment

    Working...
    X